MAUDE Adverse Event Report: ARTHREX, INC. ENDOSCOPE, 0°, 4 MM X 174 MM, HD; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ENDOSCOPE, 0°, 4 MM X 174 MM, HD; ARTHROSCOPE AND ACCESSORIES
Model Number ENDOSCOPE, 0°, 4 MM X 174 MM, HD
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device has not yet been evaluated.The investigation is in progress.When the device evaluation becomes available, a follow-up report will be submitted.
 
Event or Problem Description
On 05/20/2024, it was reported by a facility representative via (b)(4) that an ar-3000aw scope is overheating.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3000aw serial/batch number (b)(6) was received for evaluation.Functional testing could not be conducted because of the lack of a mating part.A visual inspection revealed damage at the distal end of the tip-signs of wear and tear.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The device was manufactured in 2021.

Brand Name
ENDOSCOPE, 0°, 4 MM X 174 MM, HD
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19546860
Report Number1220246-2024-05860
Device Sequence Number6711844
Product Code HRX
UDI-Device Identifier00888867028302
UDI-Public00888867028302
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENDOSCOPE, 0°, 4 MM X 174 MM, HD
Device Catalogue NumberAR-3000AW
Device Lot Number14093825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown